MAUDE Adverse Event Report: GYRUS ACMI, INC. REPAIR SCOPE AUTOCLAVABLE

GYRUS ACMI, INC. REPAIR SCOPE AUTOCLAVABLE
Model Number REXM3-30A
Medical Device Problem Codes Thermal Decomposition of Device (1071); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, it is likely that the damage observed on the distal end resulted from improper handling of the device.However, the root cause could not be conclusively determined.The device was manufactured in october 2016, but the specific date is unknown.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.The event can be prevented by following the instructions for use (ifu): the device ifu (instructions for use_ 99-1080_bg) states: "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects;" "keep the distal tip of any electrode, probe, laser fiber, or other ancillary device in the field of view at all times when active." (page 4) should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was observed during the device inspection, the distal tip of the repair scope was burned and had a peeling metal piece.There were no reports of patient involvement.

Brand Name
REPAIR SCOPE AUTOCLAVABLE
Common Device Name
REPAIR SCOPE AUTOCLAVABLE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20493280
Report Number3011050570-2024-00445
Device Sequence Number19860042
Product Code HIH
UDI-Device Identifier00821925007802
UDI-Public00821925007802
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberREXM3-30A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown